Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of a commutator theorem of Mikusinski


Author: E. C. Paige
Journal: Proc. Amer. Math. Soc. 17 (1966), 1417-1423
MSC: Primary 44.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0201931-8
MathSciNet review: 0201931
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Albert, and F. Muckenhoupt, On matrices of trace 0, Michigan Math. J. 4 (1957), 1-3. MR 0083961 (18:786b)
  • [2] James Geer, An extension of Mikusinski's algebraic theory of differential equations, Masters Thesis, Univ. of Virginia, Charlottesville, 1964.
  • [3] I. Kaplansky, Infinite Abelian groups, Univ. of Michigan Press, Ann Arbor, Mich., 1965. MR 0065561 (16:444g)
  • [4] J. Mikusinski, Sur les solutions lineairement independantes des equations differentielles a coefficients constants, Studia Math. 16 (1957), 41-47. MR 0089976 (19:747d)
  • [5] -, Sur l'espace lineaire avec derivation, Studia Math. 16 (1957), 113-123. MR 0100124 (20:6558)
  • [6] R. Sikorski, On Mikusinski's algebraical theory of differential equations, Studia Math. 16 (1957), 230-36. MR 0100126 (20:6560)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.40

Retrieve articles in all journals with MSC: 44.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0201931-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society